# SDR AALA200801827

- Difficulty date: July 9, 2008
- Submitted: August 14, 2008
- Operation: Air carrier
- Aircraft: N594AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53284
- Aircraft time: 53,567 hours, 53,567 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 17313
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHTS AT OVERHEAD COCKPIT INOPERATIVAE.  REPLACED BATTERY PACK AT B5-23 FOR EMERGENCY LIGHTS AT OVERHEAD COCKPIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (S)
